Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes stomach pain and lethargy after starting liv 52?

HI, i was prescribed liv 52 by my skin doctor, as previously, i was on a medicine for skin problem for a month, but i had it for over 6months, then the doctor got my liver function test done, which showed both parameters very high, so then she, advised to stop all skin medicine and have liv 52(himalaya) for a month, 1 in the morning and 1 in the evening..it has been 10 days since i have been having, but since 2 days, i am having stomach pain and feeling very low energy, plz advise
Mon, 9 May 2016
Report Abuse
General & Family Physician 's  Response
Dear , This is Dr. S. Tomar from healthcaremagic.com's medical team and I ll be your medical adviser for this question. First of all thank you for sharing your concern with us and showing trust on us.
First of all the exact cause of increased liver enzymes should be known , whether it's because of any drug's side effect or any other condition like viral hepatitis or some other problem .
Stomach pain is seen in diverse conditions and needs a thorough examination .
I would suggest you to consult with gastroenterologist for further evaluation of stomach pain .

This is my initial response and discussion is open until you have any query or need further clarification.
I wish you good health .
Thank you for your question and feel free to contact further for any question .
sincerely,
Dr. Shardendu Tomar
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
What causes stomach pain and lethargy after starting liv 52?

Dear , This is Dr. S. Tomar from healthcaremagic.com s medical team and I ll be your medical adviser for this question. First of all thank you for sharing your concern with us and showing trust on us. First of all the exact cause of increased liver enzymes should be known , whether it s because of any drug s side effect or any other condition like viral hepatitis or some other problem . Stomach pain is seen in diverse conditions and needs a thorough examination . I would suggest you to consult with gastroenterologist for further evaluation of stomach pain . This is my initial response and discussion is open until you have any query or need further clarification. I wish you good health . Thank you for your question and feel free to contact further for any question . sincerely, Dr. Shardendu Tomar